The Centers for Disease Control and Prevention (CDC) has warned against the dangers of vaping as the number of people afflicted by a mysterious “vape lung” condition continues to increase.
It has been reported that around 450 people are thought to be affected by this condition, with as many as five dying from it.
The CDC noted that it has not yet established a definitive cause for the lung affliction, although most cases involve products which use THC as well as nicotine.
“While this investigation is ongoing, people should consider not using e-cigarette products,” the CDC said.
“People who do use e-cigarette products should monitor themselves for symptoms (e.g., cough, shortness of breath, chest pain, nausea, vomiting, abdominal pain, fever) and promptly seek medical attention for any health concerns.”
The CDC added that e-cigarette users should not modify their products or add substances not intended by the manufacturer.